MathSciNet Relay Station
MathSciNet bibliographic data
MR2778615 35Q35 (35B44 35B65 35D30 76A05 76D03 76W05)
Yuan, Baoquan Regularity of weak solutions to magneto-micropolar fluid equations. Acta Math. Sci. Ser. B Engl. Ed. 30 (2010), no. 5, 1469–1480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement